Tamsulosin unusual side effect - Men's Health Forum

Men's Health Forum
22,071 members3,776 posts

Tamsulosin unusual side effect

Tam_user
Tam_user

I recently started taking tamsulosin for BPH. I initially had the usual dizzy feeling (now gone) but not any of the other side effects listed. Apart from one - my flaccid penis is significantly longer and fatter than usual. No change in erect state. I noticed it on day 2 and thought no more about it. But since it is persisting I am very happy to suffer this side effect.!

Anyone else noticed this?

13 Replies
oldestnewest
Osidge
OsidgeModerator

Normally side effects are bad but you seem to have hit the jackpot of positivity!!

Tam_user
Tam_user in reply to Osidge

Indeed! I could not believe it when I first noticed. Had to google it. It is a recognised issue with all alpha blocking drugs. It brings a smile to my face every time I get a glimpse.

That is a great side effect. Hmmm maybe I should ask my doctor about that. 😀

I have the same results from using the 5 mg daily dose of Tamsulosin. I’m hanging about two inches longer than before. It’s strange walking by my bathroom mirrors and seeing myself with a new dick. Hard ons are the same, maybe a little stiffer. I also now have erections all night long like a 15 year old kid again! I’ve been using it now for two months.

Wow, I haven't noticed any increase in size, but certainly my libido has not been affected. I am also taking finasteride though. I wonder what if anything would happen if I were to discontinue that?

HiddenThis reply has been deleted
mature_manners
mature_manners in reply to Hidden

Well, finasteride is designed to shrink the prostate and thus help to relieve the symptoms of BPH. Some men take both tamsulosin and finasteride since they work in different ways. Finasteride does have the effect of decreasing libido in some men, but it is not something I have experienced.

That’s good. Glad you are happy with your therapy.

I am I am riveroxaban or wat ever u call it

Nice to meet u anyways x

Lucky you! I was taking tamsulosin for a number of years, and it didn't have that effect on me!! Now I'm taking finsateride, and that's possibly having a negative effect. Keep well. :)

Tam_user
Tam_user in reply to sinewave

Seems like THAT side effect doesn’t happen to everyone who takes it. Which is odd. Why were you switched to finasteride, if you don’t mind me asking?

Hi Tam-user. Thanks for the reply. No worries - you ask away! I had been experiencing moderate bladder incontinence for a number of years when it struck me that taking a medication like Tamsulosin wasn't the best idea, so I packed it in and told the GP what I'd done. A year or so later, at my routine flexible cystoscopy (about six years ago I had a small transitional cell carcinoma develop and am now tested annually for any recurrence) I was prescribed Finasteride (5mg daily), which is having a limited effect. I will probably need surgery within the next couple of years as the prostate is now considerably enlarged. Personally I'd prefer an enlarged penis to an enlarged prostate, but that's outside my sphere of influence..... LOL! Best wishes as always. Keep well and positive. Sinewave :)

Hidden
Hidden

It's a shame that your results aren't universal..what a side effect to have..a medical breakthrough if it worked on every male. All I can say is...enjoy

You may also like...